I just started Avapro one week ago. I experienced what felt like my heart stopping for a moment and felt like I would faint. It's possible I was dehydrated since I spent the day at the beach the day before. I had a stress test, echocardiogram, ecg and other tests last week and they showed my heart is fine except for a mild aortic sclerosis. If the cause of this event is dehydration, how much should I hydrate and how long does it take to become hydrated when using this drug.
This is one of the safty factors
Dehydration, excessive sweating, vomiting, or diarrhea may increase the risk of low blood pressure. Contact your health care provider at once if any of these occur.
Read more: https://www.drugs.com/cdi/avapro.html#ixzz0ssLx5RG3
- Avapro Information for Consumers
- Avapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking atacand for the past 9yrs with atenenol for my crazy heart beats,but in time i've
Posted 5 Dec 2009 • 1 answer
Posted 7 Mar 2013 • 3 answers
Posted 17 Oct 2013 • 1 answer
Posted 12 Dec 2015 • 1 answer
Posted 29 Mar 2016 • 1 answer